Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 196, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 16, 2023, 9:05 PM CDT for 4 counties in Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2023, 9:05 PM CDT (02:05 UTC)
- Expired
- Jul 16, 2023, 9:29 PM CDT
- In force
- 24 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 82 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
011 WUUS53 KDDC 170205 SVRDDC KSC047-097-151-185-170245- /O.NEW.KDDC.SV.W.0196.230717T0205Z-230717T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Dodge City KS 905 PM CDT Sun Jul 16 2023 The National Weather Service in Dodge City has issued a * Severe Thunderstorm Warning for... Northeastern Kiowa County in south central Kansas... Southwestern Stafford County in south central Kansas... Southeastern Edwards County in south central Kansas... Western Pratt County in south central Kansas... * Until 945 PM CDT. * At 905 PM CDT, a severe thunderstorm was located near Trousdale, moving southeast at 45 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... Hopewell around 915 PM CDT. Byers around 925 PM CDT. Other locations in the path of this severe thunderstorm include Cullison, Iuka and Pratt. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3781 9928 3796 9918 3778 9861 3747 9883 TIME...MOT...LOC 0205Z 302DEG 39KT 3783 9911 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ SPRINGER
3 follow-up statements
659 WWUS53 KDDC 170215 RRA SVSDDC Severe Weather Statement National Weather Service Dodge City KS 915 PM CDT Sun Jul 16 2023 KSC047-097-151-185-170245- /O.CON.KDDC.SV.W.0196.000000T0000Z-230717T0245Z/ Kiowa KS-Stafford KS-Edwards KS-Pratt KS- 915 PM CDT Sun Jul 16 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHEASTERN KIOWA...SOUTHWESTERN STAFFORD...SOUTHEASTERN EDWARDS AND WESTERN PRATT COUNTIES... At 915 PM CDT, a severe thunderstorm was located near Hopewell, moving southeast at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. This severe storm will be near... Cullison and Byers around 925 PM CDT. Other locations in the path of this severe thunderstorm include Iuka and Pratt. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3779 9922 3794 9912 3778 9861 3747 9883 TIME...MOT...LOC 0215Z 302DEG 39KT 3777 9899 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ SPRINGER
555
WWUS53 KDDC 170222
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
922 PM CDT Sun Jul 16 2023
KSC097-170232-
/O.CAN.KDDC.SV.W.0196.000000T0000Z-230717T0245Z/
Kiowa KS-
922 PM CDT Sun Jul 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3747 9883 3770 9902 3773 9901 3773 9905
3777 9908 3790 9900 3778 9861
TIME...MOT...LOC 0222Z 302DEG 39KT 3773 9891
$$
KSC047-151-185-170245-
/O.CON.KDDC.SV.W.0196.000000T0000Z-230717T0245Z/
Stafford KS-Edwards KS-Pratt KS-
922 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN STAFFORD...SOUTHEASTERN EDWARDS AND WESTERN PRATT
COUNTIES...
At 922 PM CDT, a severe thunderstorm was located near Byers, moving
southeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Cullison around 925 PM CDT.
Iuka around 935 PM CDT.
Other locations in the path of this severe thunderstorm include
Pratt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3747 9883 3770 9902 3773 9901 3773 9905
3777 9908 3790 9900 3778 9861
TIME...MOT...LOC 0222Z 302DEG 39KT 3773 9891
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SPRINGER309
WWUS53 KDDC 170229
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
929 PM CDT Sun Jul 16 2023
KSC047-151-185-170239-
/O.CAN.KDDC.SV.W.0196.000000T0000Z-230717T0245Z/
Stafford KS-Edwards KS-Pratt KS-
929 PM CDT Sun Jul 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STAFFORD...
SOUTHEASTERN EDWARDS AND WESTERN PRATT COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3747 9883 3770 9902 3773 9901 3773 9905
3777 9908 3790 9900 3778 9861
TIME...MOT...LOC 0228Z 302DEG 39KT 3769 9882
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:05 PM CDT, 3 hours earlier.
Area forecast discussion, Jul 16, 6:05 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Dodge City KS 605 PM CDT Sun Jul 16 2023 ...Updated Mesoscale Discussion... .MESOSCALE DISCUSSION... Issued at 605 PM CDT Sun Jul 16 2023 Radar at 6 pm showed an intense supercell complex over Barton county, moving due south toward the most favorable environment available for its sustenance. A high end threat for damaging wind driven hail is expected to continue through Stafford county over the next hour. Low level shear is not favorable for significant tornado production, but one cannot be ruled out given a dominant sustained supercell near any boundaries, increasing storm relative helicity locally. The westernmost storm near Otis in Rush county will continue to intensify and also move south, with its attendant wind/hail threat moving toward Larned and Macksville. Downstream environment appears to support severe potential at least to near Pratt this evening. && .SHORT TERM...(This afternoon through Monday evening) Issued at 111 PM CDT Sun Jul 16 2023 SFC analysis shows a weak outflow boundary located across northern Kansas today. This OFB will slowly move southward through the rest of the afternoon. This feature should be the most likely impetus for storms later today. As a result, have the highest pops located across the N to E zones this afternoon and tonight. Here, storms are expected to eventually develop this afternoon into tonight. It should be noted there is considerable variation in the CAMs as far as storm potential is concerned. Several models don't have any storms until well after 00Z tonight or none at all. Looking at 700 hPa temperatures from various models, several of them are indicating temperatures around 10C tonight. Our morning RAOB was 11C, so it seems like this temperature is on track. This 11C is cooler than the 15 to 16C like we have seen in recent days. Therefore, I do think the cap is breakable this afternoon. There should be enough convergence along the OFB to get at least some isolated to perhaps widely scattered storms across central Kansas. As far as threats are consider, there is considerable veering of upper level winds. These winds are forecast to be rather strong and out of the NW. This should support the physical notion of good storm top ventilation and resultant lower beneficial competition for hail embryos. As a result, I do suspect very large hail of 2-3" is possible this afternoon roughly from the I-70 corridor to Pratt. LHP values from the ARW support this as well. The boundary layer is expected to be somewhat mixed as well, so damaging outflows are a secondary threat. The low level hodograph looks unfavorable for tornadoes at this time. There might be slight backing of winds later tonight, but overall the threat still looks unfavorable due to the mentioned unfavorable hodo in the low levels of the atmosphere. Otherwise, storm chances decrease and seem more unlikely along and west of Highway 283. For tonight, mild lows are expected with values in the upper 60s to around 70. For monday, an upper level ridge starts to build in from the SW. 500 hPa heights are expected to increase during the day. This should put the kibosh on any storm chances Monday. Otherwise, hot highs are expected with values in the upper 90s to around 100. .LONG TERM...(Tuesday through Saturday) Issued at 111 PM CDT Sun Jul 16 2023 The upper level ridge will continue to build east Tuesday and should plant itself over the southern plains during the day. 500 hPa heights continue to increase through the day to 595 to 597 dm. This supports the hot and dry forecast we are still expecting. Hot highs in the low 100s looks on track at this time. Storm chances look unlikely as the ridge prevails across the greater region. Dewpoints look nowhere as high as they were for the previous hot temperature/heat advisory event. The possible exception to this is near Medicine Lodge, where the heat index might flirt with heat advisory criteria. Something to watch over the next day or two. Beyond Tuesday, the upper level ridge is expected to break down slightly/move south. This may help us to back off on the heat Wednesday through the end of the business week. Upper level flow also may become northwesterly. This may help to reintroduce storm chances with an MCS pattern taking place across Kansas. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 427 PM CDT Sun Jul 16 2023 VFR is forecast to continue through this TAF cycle. Intense thunderstorms east of HYS at 2130z are expected to remain east of the airport in the very short term, but will watch for convective impacts/outflows. Otherwise, this set of TAFs was kept dry with only scattered cirrus from convective debris. Outside of the influence of convective outflows, winds will remain light through this TAF cycle, generally less than 10 kts. The exception, after 15z Mon, SW winds will increase modestly at GCK/LBL, with gusts near 20 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 99 74 103 / 20 0 0 0 GCK 66 100 73 102 / 10 0 0 0 EHA 65 99 72 102 / 0 0 0 0 LBL 68 99 73 103 / 0 0 0 0 HYS 65 97 72 99 / 30 10 10 0 P28 70 98 74 104 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Turner SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Turner
Hazardous weather outlook, Jul 16, 3:30 AM CDT, 17 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 330 AM CDT Sun Jul 16 2023 KSZ030-031-043>046-061>066-074>081-084>090-170830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 330 AM CDT Sun Jul 16 2023 /230 AM MDT Sun Jul 16 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe Thunderstorms are possible after 1 pm Today, east of a line extending from Scott City to Ashland. Large hail 2 inches in diameter and damaging wind are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Excessive heat will be elevated Tuesday afternoon. Avoid prolonged excessive heat exposure that results in heat exhaustion. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected Today or Tonight. Russell
In the hours before
Special weather statement, Jul 16, 8:36 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
836 PM CDT Sun Jul 16 2023
KSZ078-170200-
Ford KS-
836 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of central Ford County
through 900 PM CDT...
At 836 PM CDT, Doppler radar was tracking strong winds from an
outflow boundary ahead of a severe storm near Wright, moving south
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Dodge City around 845 PM CDT.
Ft. Dodge around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.
&&
LAT...LON 3790 9998 3786 9983 3755 9982 3763 10015
TIME...MOT...LOC 0136Z 017DEG 15KT 3780 9991
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SUGDENLocal storm report, Jul 16, 8:45 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
845 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail Spearville 37.85N 99.75W
07/16/2023 M2.00 inch Ford KS Emergency Mngr
&&
RCBSpecial weather statement, Jul 16, 8:46 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
846 PM CDT Sun Jul 16 2023
KSZ079>081-170215-
Pratt KS-Kiowa KS-Edwards KS-
846 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of northeastern Kiowa,
southeastern Edwards and western Pratt Counties through 915 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cullison, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cullison around 905 PM CDT.
Other locations in the path of this storm include Wellsford and
Croft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
&&
LAT...LON 3775 9907 3777 9885 3750 9871 3747 9908
TIME...MOT...LOC 0146Z 352DEG 13KT 3769 9895
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERLocal storm report, Jul 16, 8:51 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
851 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail Spearville 37.85N 99.75W
07/16/2023 E1.50 inch Ford KS Public
Report received from social media with
pictures.
&&
RCBSpecial weather statement, Jul 16, 8:54 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
854 PM CDT Sun Jul 16 2023
KSZ045-046-065-170245-
Rush KS-Pawnee KS-Ness KS-
854 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of southeastern Ness,
northwestern Pawnee and southwestern Rush Counties through 945 PM
CDT...
At 854 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCracken, moving south at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Alexander and Nekoma around 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central, southwestern and west central Kansas.
&&
LAT...LON 3861 9941 3824 9930 3825 9957 3826 9957
3827 9990 3863 9964
TIME...MOT...LOC 0154Z 004DEG 25KT 3855 9953
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SUGDENSpecial weather statement, Jul 16, 9:00 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
900 PM CDT Sun Jul 16 2023
KSZ066-170230-
Stafford KS-
900 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of northern Stafford
County through 930 PM CDT...
At 900 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seward, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hudson around 915 PM CDT.
Other locations in the path of this storm include Zenith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
&&
LAT...LON 3789 9849 3815 9891 3826 9891 3826 9847
3791 9847
TIME...MOT...LOC 0200Z 305DEG 36KT 3823 9879
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 19 min |
| Jul 16, 7:38 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
| Jul 16, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jul 16, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 48 min |
| Jul 16, 8:11 PM CDT | Special Weather Statement | DDC | Pratt | 34 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 40 min |
| Jul 16, 8:29 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | DDC | Ford | 24 min |
| Jul 16, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 47 min |
| Jul 16, 8:46 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| Jul 16, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 52 min |
| Jul 16, 8:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 62 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 15 min |
| Jul 16, 9:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 27 min |
| Jul 16, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 50 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 55 min |
| Jul 16, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| Jul 16, 10:32 PM CDT | Special Weather Statement | DDC | Kiowa | 28 min |
| Jul 16, 10:35 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| Jul 16, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 10:58 PM CDT | Special Weather Statement | DDC | Stafford | 32 min |
| Jul 16, 11:14 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 17, 12:14 AM CDT | Special Weather Statement | DDC | Comanche | 31 min |
| Jul 17, 12:15 AM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jul 17, 3:07 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 40 hr |
| Jul 17, 3:25 PM CDT | Special Weather Statement | DDC | Pawnee | 35 min |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 44 min |
| Jul 17, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 49 min |
| Jul 17, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 41 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| Jul 17, 5:21 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| Jul 17, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Jul 17, 5:54 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Jul 17, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 60 min |
| Jul 17, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 26 min |
| Jul 17, 6:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 66 min |
| Jul 17, 6:57 PM CDT | Special Weather Statement | DDC | Barber | 33 min |
| Jul 17, 6:58 PM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Ford, Kiowa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.